# SDR DALA100129885

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 71,303 hours, 66,102 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Channel
- Condition: Cracked
- Location: Bs 69 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND BULKHEAD SUPPORT CHANNEL CRACKED AT STA 69, AND LBL 18.  REPAIRED IAW SRM 51-72-01.
